# SDR SWAA2023103015475

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N8764Q
- Make and model: Boeing 737-8
- Aircraft serial: 67218
- Aircraft time: 4,217 hours, 2,010 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 OPEN WITH GIRT BAR STILL ATTACHED AND SLIDE FELL OUT OF CONTAINER(NOT DEPLOYED)<[01] REINSTALLED FWD ENTRY DOOR SLIDE MT825-PROD-01-01; 25-66-01;[02] 1. JOHN GULTCH (TECHNICIAN); 27-OCT-2023 03:52 UTC REINSTALLED FWD ENTRY DOOR SLIDE MT825-PRD-01-01; 25-66-01
